# SDR AALA20170522005

- Difficulty date: May 21, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 23,642 hours, 9,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02019241005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE MOUNTED  EMERGENCY LIGHT ASSEMBLY AT FWD GALLEY BROKEN. REPLACED EMERGENCY LIGHT ASSEMBLY AT FWD GALLEY ISLE LOCATION IAW  20-30-12.  OPS NORMAL IAW  33-51-00. THE AIRCRAFT WAS NOT GROUNDED.
